# SDR CA961021006

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 222U
- Engine: Lyc LTS101750C1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transistor
- Part number: 1300071
- Condition: Burnt Out
- Location: Pedestal
- Part time: 1,585 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PEDESTAL LIGHT FAILED, INSTRUMENT LIGHTING WAS FUNCTIONING.
